MathSciNet Relay Station
MathSciNet bibliographic data
MR2336569 (2009a:46095) 46H20
Cvetkovic-Ilic, Dragana; Harte, Robin On the algebraic closure in rings. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3547–3552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement